# SDR 05FDEA00606

- Difficulty date: March 18, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT EXTERNAL DOUBLER BS 1304 TO BS 1320 BETWEEN STR 16R TO STR 18R, 16 INCHES BY 9 INCHES NEEDS EVALUATION TO DETERMINE PER SRM OR APPROVED DATA.  *S/D*  FOUND DOUBLER NOT TO BE DONE PER SRM, REPLACED DOUBLER PER SRM 53-30-3 FIG 3.
